Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Herbal medicines

Toxic epidermal necrolysis: case report

    • 51 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Hemmige V, Jenkins E, Lee JU, Arora VM.Toxic epidermal necrolysis (TEN) associated with herbal medication use in a patient with systemic lupus erythematosus. Journal of Hospital Medicine 5: 491-493, No. 8, Oct 2010. Available from: URL: http://dx.doi.org/10.1002/jhm.639 - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Herbal medicines. React. Wkly. 1339, 22 (2011). https://doi.org/10.2165/00128415-201113390-00064

    Download citation

    Keywords

    • Systemic Lupus Erythematosus
    • Toxic Epidermal Necrolysis
    • Psyllium
    • Black Cohosh
    • Licorice Root